Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 3(183), Pages 183–184 (Mi umn4223)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Periods of cusp forms, and Kuga varieties

V. V. Shokurov


Full text: PDF file (147 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 26.06.1974

Citation: V. V. Shokurov, “Periods of cusp forms, and Kuga varieties”, Uspekhi Mat. Nauk, 30:3(183) (1975), 183–184

Citation in format AMSBIB
\Bibitem{Sho75}
\by V.~V.~Shokurov
\paper Periods of cusp forms, and Kuga varieties
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 3(183)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn4223}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=563088}
\zmath{https://zbmath.org/?q=an:0354.14008}


Linking options:
  • http://mi.mathnet.ru/eng/umn4223
  • http://mi.mathnet.ru/eng/umn/v30/i3/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Manin, “Non-Archimedean integration and Jacquet–Langlands $p$-adic $L$-functions”, Russian Math. Surveys, 31:1 (1976), 5–57  mathnet  crossref  mathscinet  zmath
    2. I. V. Cherednik, “Towers of algebraic curves uniformized by discrete subgroups of $PGL_2(k_w)\times E$”, Math. USSR-Sb., 28:2 (1976), 187–215  mathnet  crossref  mathscinet  zmath  isi
    3. I. V. Cherednik, “Uniformization of algebraic curves by discrete arithmetic subgroups of $PGL_2(k_w)$ with compact quotients”, Math. USSR-Sb., 29:1 (1976), 55–78  mathnet  crossref  mathscinet  zmath  isi
    4. V. V. Shokurov, “Holomorphic differential forms of higher degree on Kuga's modular varieties”, Math. USSR-Sb., 30:1 (1976), 119–142  mathnet  crossref  mathscinet  zmath  isi
    5. V. V. Shokurov, “The study of the homology of Kuga varieties”, Math. USSR-Izv., 16:2 (1981), 399–418  mathnet  crossref  mathscinet  zmath  isi
    6. V. V. Shokurov, “Shimura integrals of cusp forms”, Math. USSR-Izv., 16:3 (1981), 603–646  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:278
    Full text:115
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021